MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? EL ICD DR; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION MOMENTUM? EL ICD DR; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number D121
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Connection Problem (2900)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) and the right ventricular (rv) lead delivered inappropriate anti-tachycardia pacing (atp) and a single shock due to oversensing of noise.The patient had a strong underlying rhythm, and no pacing inhibition was noted.The field representative (rep) didn't know what the patient was doing when the noise was recorded.Technical services (ts) discussed troubleshooting options to reproduce the noise and recommended asking what the patient was doing at the time of the shock.This icd remains in service.No adverse patient effects were reported.Additional information was received from the field.The patient was seen in clinic and the physician suspected subclavian crush.This icd was explanted and replaced.The rv lead was surgically abandoned and replaced.No additional adverse patient effects were reported.Addinal information was received.This icd was explanted because the header was not compatible with the new rv lead.
 
Additional Manufacturer Narrative
Additional information added to b5.F10 and h6 updated.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
MOMENTUM? EL ICD DR
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50326261
Report Number2124215-2026-44645
Device Sequence Number21240707
Product Code LWS
UDI-Device Identifier00802526587726
UDI-Public(01)00802526587726(17)231015
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/15/2023
Device Model NumberD121
Device Catalogue NumberD121
Device Lot Number230303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
09/02/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/04/2026
09/09/2026
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age28 YR
Patient SexFemale